# SDR AWXA200300809

- Difficulty date: July 9, 2003
- Submitted: July 18, 2003
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 17,343 hours, 7,463 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347217220340
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON FLOORBEAM Y-1292, BETWEEN FR67 AND FR 68.  MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED FLOORBEAM Y-1292, BETWEEN FR67 AND FR 68; INSTALLED A NEW REPLACEMENT FLOORBEAM IAW SRM 51-42-11, PG 6-7.
